# SDR SWAA082160

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 51,901 hours, 51,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT WING NR 5 L/E SLAT INBOARD T/E DISBONDED.  REPAIRED SLAT PER SRM.
